# SDR DL72W972276

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-2 LETTER CK, CRACK AT BOLT HOLE OF VERTICAL STAB STRINGER S-9 AT STAB STA 133.80 RT SIDE.  REPAIRED PER MM 55-30-0.
